# SDR 2007UALA03178

- Difficulty date: August 13, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 44,577 hours, 15,973 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Switch
- Condition: Loose
- Location: Oxygen Mask
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REGUL LO PR DISPLAYED ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY.  *S/D*  LEAKING F/O MASK (PRESS TO TEST SWITCH LOOSE).  RESEATED PRESS TO TEST BUTTON AND SERVICED O2 SYSTEM.
